# SDR CALA0300432

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,519 hours, 28,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 3flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN I/B ATTACH ANGLE AT HYD ACCESS PANEL ON REAR SPAR O/B OF NR 3 FLAP TRACK FAIRING.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 57-53-71.
